Поле DC | Значение | Язык |
dc.contributor.author | Tarasova, O. A. | - |
dc.contributor.author | Vasilyev, A. V. | - |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2022-01-13T09:06:16Z | - |
dc.date.available | 2022-01-13T09:06:16Z | - |
dc.date.issued | 2021 | - |
dc.identifier.citation | Tarasova, O.A. On discrete solutions for elliptic pseudo-differential equations / O.A. Tarasova, A.V. Vasilyev, V.B. Vasilyev // Bulletin of the Karaganda University. Mathematics series. - 2021. - Vol. 3, № 103. - P. 117-123. - Doi: 10.31489/2021Ì3/117-123. - Refer.: p. 122 | ru |
dc.identifier.other | Doi: 10.31489/2021Ì3/117-123 | - |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/44802 | - |
dc.description.abstract | We consider discrete analogue for simplest boundary value problem for elliptic pseudo-differential equation
in a half-space with Dirichlet boundary condition in Sobolev-Slobodetskii spaces. Based on the theory of
discrete boundary value problems for elliptic pseudo-differential equations we give a comparison between
discrete and continuous solutions for certain model boundary value problem | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | differential equations | ru |
dc.subject | elliptic pseudo-differential equations | ru |
dc.subject | discrete solutions | ru |
dc.subject | discrete boundary value problem | ru |
dc.subject | rate of approximation | ru |
dc.title | On discrete solutions for elliptic pseudo-differential equations | ru |
dc.type | Article | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|